# SDR AALA20140113003

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 69,187 hours, 29,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911500257
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 37 LOWER BULKHEAD FORMER DAMAGED.  INSTALLED NEW FORMER IAW AARD 51-00-05-1.
